# SDR AU000264

- Difficulty date: April 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 85410146
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ANGLE LOCATED ON THE RH OUTBOARD FORWARD SIDE OF THE HORSECOLLARASSEMBLY CRACKED. CRACK LENGTH APPROXIMATELY 38MM (1.5IN).
